# SDR IPXA2017041316105

- Difficulty date: April 4, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 75,360 hours, 14,893 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: ADA013022
- Condition: Cracked
- Location: Bs 1742
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CENTER CARGO BAY AT BS 1742 AND LONG 43L,  SLOPE WALL FRAME ANGLE IS CRACKED.  REMOVED, FABRICATED, AND REPLACED THE ANGLE IAW DWG ADA0130, AND SRM 51-33-01.
